Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    11. K. Bahmanpour (Joint with M. Seidali Samani),
    On the cohomological dimension of finitely generated modules,
    Bull. Korean Math. Soc. (2017), DOI: 10.4134/BKMS.b161017  [abstract]   
     
    12. A. Abdollahi (Joint with Z. Taheri),
    Zero divisors and units with small supports in group algebras of torsion-free groups,
    Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1344688  [abstract]   
     
    13. A. Abdollahi (Joint with M. Guedri and Y. Guerboussa),
    Non-triviality of Tate cohomology for certain classes of finite p-groups,
    Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1298773  [abstract]   
     
    14. A. Abdollahi (Joint with R. Woodroofe and G. Zaimi),
    Frankl's conjecture for subgroup lattices,
    Electron. J. Combin. 24(2017), #P3.25  [abstract]   
     
    15. M. Soelimani-Damaneh (Joint with A. Kabgani),
    The relationships between convexificators and Greenberg-Pierskalla subdifferentials for quasiconvex functions,
    Numerical Functional Analysis and Optimization (to appear) [abstract]   
     
    16. M. Soelimani-Damaneh and M. Zamani (Joint with A. Kabgani),
    Optimality conditions in optimization problems with convex feasible set using convexificators,
    Math. Meth. Oper. Res. 86(2017), 103-121  [abstract]   
     
    17. S. Nobakhtian (Joint with M. Alavi Hejazi and N. Movahedian),
    Multiobjective problems: Enhanced necessary conditions and new constraint qualifications via convexificators,
    Numerical Functional Analysis and Optimization (to appear) [abstract]   
     
    18. S. Nobakhtian (Joint with A. Ansari Ardali and N. Movahedian),
    Convexificators and boundedness of the Kuhn-Tucker multipliers set,
    Optimization 66(2017), 1445-1463  [abstract]   
     
    19. S. Moradi and R. Rahmati-Asghar,
    On the facet ideal of an expanded simplicial complex,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     
    20. S. Moradi,
    Homological invariants of the Stanley-Reisner ring of a k-decomposable simplicial complex,
    Asian-European Journal of Mathematics (AEJM) (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.